# SDR R292001F00001

- Difficulty date: November 29, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N9815Z
- Make and model: Cessna U206G
- Aircraft serial: U20606678
- Engine: Cont IO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: MDW100211
- Condition: Loose
- Location: Alternator
- Part time: 310 hours
- Component: Alternator
- Component part number: 99105921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MECHANIC DISCOVERED THE FOUR INTERNAL WRENCHING BOLTS (PN MDW 10021-1) THAT HOLD THE FRONT CASE (PN ASG 12057-1) AND REAR CASE (PN ASG 12056-1) HALVES TOGETHER, WERE LOOSE.  THE SAFETY WIRE FROM THE BOLT HEAD TO THE THROUGH BOLT RETAINER (PN ASG 10009-1) ON EACH BOLT WAS STILL INTACT.  SUSPECT ALTERNATOR WAS NOT PROPERLY ASSEMBLED WITH BOLTS ONLY SNUGGED DOWN VICE BEING TORQUED TOT HE PROPER VALUE PRIOR TO BEING SAFETY WIRED.
